Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: This case was reported by the foreign regulatory authority (Regulatory Agency #20518357) and described the occurrence of fainting in a 14-year-old female subject who was vaccinated with CERVARIX (GlaxoSmithKline). The subject''s medical history included panic attacks. Concurrent medications included PARACETAMOL. On 17 September 2009 the subject received the first dose of CERVARIX (intramuscular, batch: AHPV043BB09/2). On 17 September 2009, immediately after vaccination with CERVARIX, the subject felt faint. This spontaneously resolved, however, the subject stopped responding again. On an unknown date, the subject experienced shallow breathing, cyanotic lips & nose and was unresponsive to verbal stimuli. The subject was treated with adrenaline at 0.5 mg and started to respond. The regulatory authority reported that the subject was hospitalised. At the time of reporting the events were improved. Patient felt faint immediately after immunisation then spontaneous recovery, then stopped responding again. Patient experienced shallow breathing, cyanosis lips and nose. After adrenaline 0.5 mg was given the patient started responding. The patient then was transferred to hospital. This was the patients first dose of vaccine.
Copyright © 2022 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166